| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that after the light adjustable lens (lal, sn (b)(4), 16.5d) was delivered into the eye, the surgeon noticed that the leading haptic was missing.The lens was removed from the eye.The surgeon noticed that the capsular bag was torn after lens removal.A replacement lal was successfully delivered into the sulcus and the incision was closed with one suture.Rxsight's first awareness of this event was on (b)(6) 2022.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Manufacturer reference #: (b)(6).